Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kel

finished tane!!!!

Recommended Posts

i have finished roaccutane now nd have been given retin a cream to use after if i have any break outs or for maintance,im really blesses with results!!!

yeepee!!!1 :dance:

Link to comment
Share on other sites

It's a good feeling isn't it!

Just don't get discouraged if you get a minor (very minor) breakout in like a month. I did. It as just tiny little pimples. But I fought the urges to pick or play, and they went away in like 1 or 2 days. I still get the occasional pimple here and there, but as long as I don't touch, I think I am okay.

I've been off for a little over 2 months now and I am on diane 35 and differin for maintenance. The oiliness is back, but without the cystic acne, so I can deal with it, as long as it doesn't turn into a pakage deal again.

I got a follow up with my doc on the 7th of Nov. We'll see what he says. He's a great doc, I think he does truly care about my skin cause my first visit to him, I was crying alot, and he sent me straight for bloodwork to get started with accutane. After trying only 2 antibiotics and 3 BCP (with a different doc), he's awsome!

Link to comment
Share on other sites

Guest tenshigirl25

judging from the poster's previous posts it says this is the 3rd course of accutane thy have been on..1 time they mention thay are clear at month 4 and then later it says still breaking out approaching month 5..thy were on 35mg then upped to 60mg in the last month/months..judging form everyones experience on accutane im thinking that it might be better to go th ehigh dose of 80mg and get the severe breakouts and the long lasting clear skin then this low dose for months just to have it come back again...

Link to comment
Share on other sites

i was on 35mg then 60mg in total treatment was a month, i have been really busy at work hence late reply, im sorry i dont have any pictures im not able to provide any, but im clear after 3rd time on tane,but no doubt will return again soon, im usually fine then 2-3 yrs it returns,maybe 3rd time lucky!!! who knows but all i no is im happy with results ,im using retin a for maintanance.

my derm is good so i will return to her if i have any probs, but this is my last ever course if it comes back i will try alternative methods.

Link to comment
Share on other sites

Guest tenshigirl25

she just said she takes accutane for maintnance after the last 2 courses..and it keeps coming back so really the 1 month is just to maintain her skin to be clear after it comes back each time.

Link to comment
Share on other sites

i was on 35mg then 60mg in total treatment was a month, i have been really busy at work hence late reply, im sorry i dont have any pictures im not able to provide any, but im clear after 3rd time on tane,but no doubt will return again soon, im usually fine then 2-3 yrs it returns,maybe 3rd time lucky!!! who knows but all i no is im happy with results ,im using retin a for maintanance.

my derm is good so i will return to her if i have any probs, but this is my last ever course if it comes back i will try alternative methods.

kel,

Sounds great. Thanks for updating us. Those of us just starting out like to hear success stories! Are you using Retin A this soon after being done with Tane? Isn't your face sensitive???

Link to comment
Share on other sites

im sorry i dont think i explained myself well!! sorry been working nights!!

i was on 35mg for 3 mths and 60mg for just over 1 mth, this is my 3rd course of tane!

i have retin a to use for maintanance afer i approach 3 wks post tane.

Link to comment
Share on other sites

clearer, but not clear its only towards the end of treatment that im completly clear.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×